|A new (fatal?) wrinkle
Sep 8, 2000
My doctor has taken me off all HIV drugs, because he suspects mitochondrial lactosis. All I'm reading about this scares me to death -- what can I do?
Response from Dr. Feinberg
You haven't given me any details about why your doctor suspects this problem, so I can't comment on whether this is a wise move or not. Many experts believe that this problem is associated with the nucleoside analogue drugs (AZT, d4T, etc). A combination can also be constructed that doesn't include any of these drugs, and perhaps you should talk with your doctor about that approach.
travelling to india
- Does Painful Ejaculation Mean I Have Hiv?
- Seroconverting After Sex With A Prostitute
- Anal Warts After Deep Kissing Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- What Causes Vaginal Dryness In Young Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.